# SDR BAQA200700016

- Difficulty date: May 30, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N109UP
- Make and model: Agusta A109E
- Aircraft serial: 11061
- Aircraft time: 2,588 hours, 8,774 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 109040003109
- Part serial: E251
- Condition: Making Metal
- Location: Main Rotor
- Part time: 2,213 hours
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF,  MAIN TRANSMISSION CHIP ILLUMINATED. CYCLED CHIP BURNER ONCE WITH NO SUCCESS. MECHANIC CALLLED. MECHANIC REMOVED AND INSPECTED MAIN GEARBOX AND COUPLING GEARBOX CHIP DETECTORS AND FOUND SMALL FLAKES ON BOTH UPPER AND LOWER CHIP PLUGS. ALL CHIPS WERE WITH IN LIMITS PER AGUSTA A109E M.M. CHIP PLUGS CLEANED AND REINSTALLED. OIL DRAINED AND RESERVICED WITH BP 2380 OIL. REPLACED OIL FILTER. ALL WORK DONE IAW A109E MM CHAPTER 63-00-00 PG 63-5 THRU 63-8 AND CHAPTER 12. DURING MAINTENANCE RUN CHIP LIGHT ILLUMINATED. CYCLED CHIP BURNER WITH NO SUCCESS. AIRCRAFT SHUT DOWN WITH OUT INCIDENT. AIRCRAFT TRANSPORTED TO MANUFACTURER.
